# SDR AU010086

- Difficulty date: January 30, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161331
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PANEL 551VB LOCATED ON LT WING LOWER SURFACE AFT OF THE LT  MAIN LANDING GEAR MISSING A CENTRE SECTION APPROXIMATELY 6 FEET LONG.
